MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2013

Inhaled corticosteroid-induced hair depigmentation in a child.

Bezzina Charlotte, Bondon-Guitton Emmanuelle, Montastruc Jean-Louis

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An Afro-Caribbean girl showed localized hair depigmentation during treatment with inhaled fluticasone propionate. Although skin depigmentation is common after topical use of corticosteroids, hair depigmentation has never been reported with inhaled corticosteroids. The mechanisms underlying corticosteroid-induced skin depigmentation are not completely understood, but accepted hypotheses suggest a direct cytotoxic effect, changes in ground substance, vasoconstriction, mechanical effects of edema, or a dysregulation of melanogenesis.

Для цитирования: Bezzina Charlotte, Bondon-Guitton Emmanuelle, Montastruc Jean-Louis. Inhaled corticosteroid-induced hair depigmentation in a child.. Journal of drugs in dermatology : JDD. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.